Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 4.


Bordes, Georges, Laffond, Gilbert and Le Breton, Michel (2011) Euclidean Preferences, Option Sets and Strategy Proofness. Journal of the Spanish Economic Association, 2 (n°4). pp. 469-483.

Bordes, Georges, Hammond, P. J. and Le Breton, Michel (2005) Social Welfare Functionals on Restricted Domains and in Economic Environments. Journal of Public Economic Theory, 7 (1). pp. 1-25.

Bordes, Georges, Le Breton, Michel and Salles, Maurice (1992) On the Gillies and Miller's Subrelations of a Relation over an Infinite Set of Alternatives; General Results and Applications to Voting Games. Mathematics of Operations Research, 17. pp. 509-518.

Bordes, Georges and Le Breton, Michel (1989) Arrovian Theorems with Private Alternatives Domains and Selfish Individuals. Journal of Economic Theory, 47. pp. 257-281.

This list was generated on Sun May 19 07:06:53 2024 CEST.